[Disulfiram encephalopathy: an underrecognized complication of accidental overdose].
Аннотация
In this paper we discuss the case of a 52-year-old man who consulted the emergency department because of confusion. Based on anamnesis, clinical presentation, various technical investigations and recovery after discontinuation of disulfiram, the diagnosis of disulfiram encephalopathy is made. This is a less common but serious complication of a frequently used therapy and underscores the importance of early recognition and careful but also controlled prescription of disulfiram. We describe the pathophysiology behind this complication and reflect on some important numbers.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.